MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13 FR; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER SHEATH, 13 FR; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 50-101
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b(6), 2025 a male patient underwent a deep vein thrombosis (dvt) thrombectomy using inari devices.The patient's clot age was estimated at 10 days old.During the thrombectomy, the patient was positioned frog-legged.A clottriever sheath, 13 fr (ct sheath) was used to insert the devices.During the procedure, the sheath shaft separated from the ct sheath hemostasis valve with the proximal tip protruding from the access site.Due to the patient's positioning, the medical team did not notice the sheath was leaking blood immediately.As a result of the blood loss, the patient's hemoglobin dropped from 12g/dl to 9g/dl, however the patient did not show signs of deterioration.The patient remained stable, and the procedure was completed without issues after the ct sheath was replaced.Post procedure, the patient received a blood transfusion due to the hemoglobin drop and was transferred to the intensive care unit (icu) to recover.
 
Additional Manufacturer Narrative
The clottriever sheath, 13 fr (ct sheath) was returned to the manufacturer and evaluated.Visual inspection confirmed the shaft separated from the swivel hub.Corrective action was opened to further investigate and determine potential root cause.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted, and no similar issues have been reported against this lot number.Manufacturer reference #: (b)(4).

Brand Name
CLOTTRIEVER SHEATH, 13 FR
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
mazi kiani
6001 oak canyon
suite 100
irvine, CA 92618
6513233614
MDR Report Key22470686
Report Number3020347218-2025-00046
Device Sequence Number7904872
Product Code QEW
UDI-Device Identifier00850291007109
UDI-Public(01)00850291007109(17)260822(10)24080113
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K233815
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2025
Device Model Number50-101
Device Lot Number24080113
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Initial Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLOTTRIEVER BOLD CATHETER; FLOWSAVER; PROTRIEVE SHEATH; REVCORE CATHETER; TRIEVER16 CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale